Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



The singularity of the stress field of two nearby holes in a planar elastic medium

Authors: Constantine J. Callias and Xanthippi Markenscoff
Journal: Quart. Appl. Math. 51 (1993), 547-557
MSC: Primary 73C99; Secondary 73B50
DOI: https://doi.org/10.1090/qam/1233529
MathSciNet review: MR1233529
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73C99, 73B50

Retrieve articles in all journals with MSC: 73C99, 73B50

Additional Information

DOI: https://doi.org/10.1090/qam/1233529
Article copyright: © Copyright 1993 American Mathematical Society

American Mathematical Society